# SDR CA121211017

- Difficulty date: December 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4656004AK501
- Condition: Cracked
- Location: Bs 559
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FINDING IN BULKHEAD, FS 559.  ACFT CURRENTLY UNDER ROUTINE MAINTENANCE.  AT A SPECIAL DETAILED INSPECTION OF THE FS559.0, PRESSURE BULKHEAD WEB, A CRACKING DAMAGE IS FOUND ON THE SUBJECT BULKHEAD WEB.
